# SDR R61A2025111400493

- Difficulty date: October 17, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 44,804 hours, 30,768 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WASTE ACCESS DOOR FOUND TO HAVE CORROSION. WASTE ACCESS DOOR REMOVED AND REPLACED IAW EMB 170/175 AMM 53-03-60
